MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE USE WITH LPS/LPS-FLEX; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE USE WITH LPS/LPS-FLEX; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00599401791 - left size g cemented option femoral component femoral plastic cap must be removed prior to implantation- 62492531.00598005701 - stemmed tibial component precoat size 7 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - 63650275 00598801014 - 14mm diameter 100mm length straight stem extension combined length 145mm - 63869663.00598801215 - 15mm diameter 30mm length straight stem extension combined length 75mm - 63634006.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a knee surgery and approximately 4 months post-op, underwent a revision due to unknown reasons.Only the poly was swapped.Attempts have been made and all available information has been provided.

Brand Name
NEXGEN ARTICULAR SURFACE USE WITH LPS/LPS-FLEX
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19562922
Report Number0001822565-2024-02031
Device Sequence Number18062592
Product Code JWH
UDI-Device Identifier00889024666276
UDI-Public(01)00889024666276(17)220531(10)63680673
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberN/A
Device Catalogue Number00596205010
Device Lot Number63680673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight170 KG